# SDR VNAA2016063000035

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,248 hours, 24,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT EMERGENCY LIGHTS ON STATUS MESSAGES. MAINTNENANCE TROUBLESHOT, REMOVED AND REPLACED RELAY K135 AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
